A Note on Classes of Regularity in Semigroups
Matematický časopis (1971)
- Volume: 21, Issue: 4, page 312-317
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- Croisot R., Demi-groupes inversifs et demi-groupes reunions des demi-groupes simples, Ann. scient. École norm. supér. 70 (1953), 361-379. (1953) MR0060504
- Fabrici I., Classes of regularity in semigroups, Mat. časop. 19 (1969), 299-304. (1969) Zbl0186.31202MR0306365
- Ляпин E. C., Полугрупп, Mocквa 1960. (1960) Zbl1004.90500
- Clifford A. H., Preston G. B., The algebraic theory of semigroups I., Amer. Math. Soc. Translat. Providence 1961. (1961) MR0132791
- Green J. A., On the structure of semigroups, Annals of Math., 54 (1951), 163-172. (1951) Zbl0043.25601MR0042380
- Petrich M., Semigroups certain of whose subsemigroups have identities, Czechoslovak Math. J. 16 (91) (1966), 186-198. (1966) Zbl0143.03203MR0200370
- Pondělíček B., On a certain relation for closure operations on a semigroup, Czechoslovak Math. J. 20 (1970), 220-231. (1970) MR0260905
- Schwarz Št., A theorem on normal semigroups, Czechoslovak Math. J. 10 (85) (1960), 197-200. (1960) Zbl0098.01704MR0116075